The geometries studied in this paper are obtained from buildings of spherical type by removing all chambers at non-maximal distance from a given element or flag. I consider a number of special cases of the above construction chosen among those which most frequently appear in the literature, proving that the resulting geometry is always simply connected but for three cases of small rank defined over GF(2) and GF(4). I also compute the universal cover in those exceptional cases.

Pasini, A. (2003). Universal covers of geometries of far away type. JOURNAL OF ALGEBRAIC COMBINATORICS, 18(3), 211-243 [10.1023/B:JACO.0000011938.63918.69].

Universal covers of geometries of far away type

PASINI, ANTONIO
2003

Abstract

The geometries studied in this paper are obtained from buildings of spherical type by removing all chambers at non-maximal distance from a given element or flag. I consider a number of special cases of the above construction chosen among those which most frequently appear in the literature, proving that the resulting geometry is always simply connected but for three cases of small rank defined over GF(2) and GF(4). I also compute the universal cover in those exceptional cases.
Pasini, A. (2003). Universal covers of geometries of far away type. JOURNAL OF ALGEBRAIC COMBINATORICS, 18(3), 211-243 [10.1023/B:JACO.0000011938.63918.69].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/7045
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo